May I ask what dosage you are up to??? My daughter is on Lamictal and only at 50mgs because we have to go extra slowly since she is quite sensitive to meds. And we have yet to see all that it is written out to be....but I am holding onto hope that once we get to the right dose we will be able to experience the wonders that we have read about of this drug.
I also heard that Lamictal serves best as an add on med in treating Bipolar and you may need an antipsychotic or perhaps another mood stabilizer to work along with it in order to see how well it works. I also heard that it works very well on the deprssive side of the disorder. PLEASE do not be afraid to try other meds since your bad experience with the Wellbutrin....it isn't uncommon for mania to be triggered with an antidepressant without a mood stabilizer or antipsychotic in place.
I hope that you are feeling better soon.....I am sure that the weather isn't helping much and if this persists I would definitely call your doctor. Also....adding alcohol to the Lamictal will only cancel out it's antidepressant effect since alcohol is a depressant.
Try having a club soda with lime for a few days and see if that helps.
(((HUGS))) ~ Goody